Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Getting twitching sensation in eye while stressed or tired. Should I consult a doctor?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6596 Questions
The "bag" area of my right eye has been twitching (more like rapid pulsating) non-stop for about two weeks. I can't feel it, but can definitely see it. I've had upper eyelid twitches before, which I can feel but are barely visible, and those seems to happen when I'm stressed or tired. This is obviously different. What's the deal? Any reason to see a doctor yet or do you recommend I watch for changes/worsening?
Posted Mon, 4 Feb 2013 in Vision and Eye Disorders
Answered by Dr. Pavan Kumar Gupta 7 hours later
Thanks for the query.
Most likely causes for such twitchings are stress,fatigue,lack of sleep,constant light on your eyes and consumption of caffeine.
Since you are working a lot on your computers,I feel there may many factors for your symptoms.Constant glare of the computer screen coupled with tiring of eye muscles along with more likely consumption of caffeine may be the cause for your symptoms.

Take proper sleep
Reduce caffeine
Take frequent break from viewing computer screen.
Take plenty of water.

I hope it helps however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor